# SDR SWAA073578

- Difficulty date: July 19, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N328SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23692
- Aircraft time: 63,622 hours, 58,448 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 7086005
- Part serial: 18276
- Condition: Erratic
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION / DECLARED EMERGENCY, NR 2 ENG N1 ROLLBACK IND.  REMOVED AND REPLACED NR 2 ENG MEC.
